American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 66 found      Go to page: 1 2 3

[1] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Atsushi Noma. Generic inner projections of projective varieties and an application to the positivity of double point divisors. Trans. Amer. Math. Soc. 366 (2014) 4603-4623.
Abstract, references, and article information
View Article: PDF

[3] Ivan Petrakiev. Homogeneous interpolation and some continued fractions. Trans. Amer. Math. Soc. Ser. B 1 (2014) 23-44.
Abstract, references, and article information
View Article: PDF

[4] Lucio Guerra and Gian Pietro Pirola. Parametrization of rational maps on a variety of general type, and the finiteness theorem. Proc. Amer. Math. Soc. 142 (2014) 93-100.
Abstract, references, and article information
View Article: PDF

[5] E. Ballico. On the $X$-rank of a curve $X\subset\mathbb{P}^n$: an extremal case. Proc. Amer. Math. Soc. 141 (2013) 1211-1213.
Abstract, references, and article information
View Article: PDF

[6] Gianfranco Casnati. Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$. Proc. Amer. Math. Soc. 141 (2013) 437-450.
Abstract, references, and article information
View Article: PDF

[7] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information
View Article: PDF

[8] Grigoriy Blekherman. Nonnegative polynomials and sums of squares. J. Amer. Math. Soc. 25 (2012) 617-635.
Abstract, references, and article information
View Article: PDF

[9] Edoardo Ballico and Alessandra Bernardi. Symmetric tensor rank with a tangent vector: a generic uniqueness theorem. Proc. Amer. Math. Soc. 140 (2012) 3377-3384.
Abstract, references, and article information
View Article: PDF

[10] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information
View Article: PDF

[11] Izzet Coskun. Surfaces of low degree containing a canonical curve. Contemporary Mathematics 572 (2012) 57-70.
Book volume table of contents
View Article: PDF

[12] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information
View Article: PDF

[13] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information
View Article: PDF

[14] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information
View Article: PDF

[15] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information
View Article: PDF

[16] Atsushi Noma. Hypersurfaces cutting out a projective variety. Trans. Amer. Math. Soc. 362 (2010) 4481-4495. MR 2645037.
Abstract, references, and article information
View Article: PDF

[17] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information
View Article: PDF

[18] Youngook Choi. On the syzygies of quasi-complete intersection space curves. Proc. Amer. Math. Soc. 137 (2009) 3999-4006. MR 2538560.
Abstract, references, and article information
View Article: PDF

[19] Atsushi Noma. Multisecant subspaces to smooth projective varieties in arbitrary characteristic. Proc. Amer. Math. Soc. 137 (2009) 3985-3990. MR 2538558.
Abstract, references, and article information
View Article: PDF

[20] Ivan Petrakiev. Multiple points in $\mathbf {P}^2$ and degenerations to elliptic curves. Proc. Amer. Math. Soc. 137 (2009) 65-71. MR 2439426.
Abstract, references, and article information
View Article: PDF

[21] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information
View Article: PDF

[22] José Carlos Sierra and Andrea Luigi Tironi. Varieties with a reducible hyperplane section whose two components are hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 1263-1269. MR 2276633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Benjamin McKay. Almost complex rigidity of the complex projective plane. Proc. Amer. Math. Soc. 135 (2007) 597-603. MR 2255307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Youngook Choi. On quasi-complete intersections of codimension $2$. Proc. Amer. Math. Soc. 134 (2006) 1249-1256. MR 2199166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] E. Ballico. Joins of projective varieties and multisecant spaces. Proc. Amer. Math. Soc. 133 (2005) 1-10. MR 2085145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 66 found      Go to page: 1 2 3